Stability of zeros of power series equations
Bull. Korean Math. Soc. 2014 Vol. 51, No. 1, 77-82
Printed January 1, 2014
Zhihua Wang, Xiuming Dong, Themistocles M. Rassias, and Soon-Mo Jung
Hubei University of Technology, Hubei University of Technology, National Technical University of Athens, Hongik University
Abstract : We prove that if $| a_1 |$ is large and $| a_0 |$ is small enough, then every approximate zero of power series equation $\sum^{\infty}_{n=0} a_n x^n = 0$ can be approximated by a true zero within a good error bound. Further, we obtain Hyers-Ulam stability of zeros of the polynomial equation of degree $n$, $a_n z^n + a_{n-1} z^{n-1} + \cdots + a_1 z + a_0 = 0$ for a given integer $n > 1$.
Keywords : Hyers-Ulam stability, power series equation, polynomial equation, zero
MSC numbers : 39B82, 39B72
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd